... finding that I am feeling very anxious and shakey. This seems to calm down as the get into the evenings but I am finding it very unsettling. Can anybody tell me if these are likely to be start up side effects and if so how long are they likely to last? Am really in need of some positive feedback as this is the 3rd antidepressant I've tried. Thanks in advance. Clare
Clare; Yes this is very common with Venlafaxine xl when you first start it for the first week to two it feels even like the symptoms they are trying to help you with getting much worse. like the depression, Anxiety, settleETC but it settles down. then after the 2 weeks little by little it does get much better for those it works for then by the time your in the 3 to 4 week period you do start to feel some relief and by the time your at the 6 to 8 weeks is where it reaches the full blood level and you should be getting more benefits from it. Remember it is possible the doctor may have to up the dose. But even if they do that I have found that the build up of the Medication is not near as bad as when you first start it. Best of luck to you. You well get there.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 1 answer
Posted 27 Aug 2014 • 3 answers
Posted 15 Jan 2015 • 3 answers
Posted 28 Jul 2016 • 1 answer
Posted 24 Jan 2017 • 3 answers